×

zbMATH — the first resource for mathematics

On p-adic differential equations. IV: Generalized hypergeometric functions as p-adic analytic functions in one variable. (English) Zbl 0309.14020

MSC:
14G20 Local ground fields in algebraic geometry
34G99 Differential equations in abstract spaces
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
33C05 Classical hypergeometric functions, \({}_2F_1\)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] B. DWORK , p-adic cycles (Publ. Math. I. H. E. S., Paris, vol. 37, 1969 , p. 27-115). Numdam | MR 45 #3415 | Zbl 0284.14008 · Zbl 0284.14008
[2] B. DWORK , Normalized period matricies I (Annals of Math., 94, 1971 , p. 337-388). MR 53 #442a | Zbl 0241.14011 · Zbl 0241.14011
[3] B. DWORK , Normalized period matrices II (Annals of Math., vol. 98, 1973 , p. 1-57). MR 53 #442b | Zbl 0265.14008 · Zbl 0265.14008
[4] B. DWORK , p-adic differential equations I (Mémoires de la Société mathématique de France, to appear). Numdam | Zbl 0304.14014 · Zbl 0304.14014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.